# SDR CA991209070

- Difficulty date: November 18, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Frchld SA227CC
- Aircraft time: 10,820 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3457 · Global Positioning System
- Part: Switch
- Part number: 631135
- Condition: Shorted
- Location: Instrument Panel
- Component: Global Position, Stacoswitch
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, THE CREW DETECTED A BURNING PLASTIC SMELL. THE CREW NOTICED THE ANNUNCIATOR PANEL GO ON AND OFF AS WELL AS LOSING SOME INDICATORS. THE AIRCRAFT RETURNED TO BASE FOR MAINTENANCE. THE MAINTENANCE CREW DETERMINED THAT THE GPS/NAV SWITCH HAD SHORTED AND OVERHEATED.
